کد مقاله | کد نشریه | سال انتشار | مقاله انگلیسی | نسخه تمام متن |
---|---|---|---|---|
4631786 | 1340629 | 2010 | 6 صفحه PDF | دانلود رایگان |
عنوان انگلیسی مقاله ISI
Exponential stability of certain neutral differential equations
دانلود مقاله + سفارش ترجمه
دانلود مقاله ISI انگلیسی
رایگان برای ایرانیان
کلمات کلیدی
موضوعات مرتبط
مهندسی و علوم پایه
ریاضیات
ریاضیات کاربردی
پیش نمایش صفحه اول مقاله

چکیده انگلیسی
The neutral equation is a special case of the neutral system. In this paper we purpose new stability criteria for the neutral equation. Lyapunov functions, descriptor form and a model transformation techniques are used to guarantee exponentially stable of the neutral equation. Two examples are given to show advantage of our new criteria.
ناشر
Database: Elsevier - ScienceDirect (ساینس دایرکت)
Journal: Applied Mathematics and Computation - Volume 217, Issue 8, 15 December 2010, Pages 3875-3880
Journal: Applied Mathematics and Computation - Volume 217, Issue 8, 15 December 2010, Pages 3875-3880
نویسندگان
Thaned Rojsiraphisal, Piyapong Niamsup,